Weight gain is not a recognized side effect of diclofenac.
But diclofenac is often prescribed for muscular/joint pain, which can cause people to move around less. And lack of exercise is well known to lead to weight gain. As is comfort eating, which is fairly common to lapse into when you're feeling a bit sorry for yourself.
No. Sodium does not induce weight gain but it causes high blood pressure.
yes it does cause weight gain!
does Apidra cause weight gain?
does lantus cause weight gain
While people with chlamydia may gain weight, chlamydia does not itself cause weight gain.
no it can make you gain weight!
Yes, the medication named Actos can in fact cause weight gain. In fact, it even states on its 'side effects' that it 'may cause weight gain'.
The copper IUD does not have systemic effects and does not cause weight gain.
Anything caloric can cause weight gain, including Propel fitness water.
Anything can cause weight gain - especially if you don't watch your portion intake.
No, over the counter sleep aids will not cause weight gain.
No. The cause of weight gain is an excess in calorie intake compared with energy expenditure.